Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling uncomfortable hot or cold, hip and thigh pain. Temporary relief from Arnicare

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9073 Questions
I am 72 years old and am cold when nobody else is cold and hot when nobody else is hot. I have had to stop going to church because I am so uncomfortably cold in that building. I also have pain in my left hip and thigh that won't go away. I get temporary relief from arnicare . . . no relief from cold (except to bundle up in layers and layers even when temps outside are in 80's. HELP !
Posted Wed, 23 May 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Feeling uncomfortably hot or cold is likely to be due to the hormonal changes in your body at this age. Kindly get yourself examined by a Gynecologist so that he/she may examine you and rule out what exactly is causing your Symptoms and Many effective treatments are available, from lifestyle adjustments to hormone therapy or low dose antidepressants, if the symptoms get severe.
The hip pain that you are having may be related to calcium and vitamin D3 deficiency, arthritis or an infection in the hip. An examination by an orthopedician and investigations like MRI of lumbosacral spine with hip will be helpful in determining the cause. The treatment will then depend on the cause.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor